# SDR FDKA2008121400313

- Difficulty date: December 14, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 16,149 hours, 15,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6274 JFK - RT EMERGENCY EXIT MARKER NOT ILLUMINATING.  MX RELAMPED, OPS GOOD.
